Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Numerical Mathematics

Editor-in-Chief: Hoppe, Ronald H. W. / Kuznetsov, Yuri

Managing Editor: Olshanskii, Maxim

Editorial Board Member: Benzi, Michele / Brenner, Susanne C. / Carstensen, Carsten / Dryja, M. / Feistauer, Miloslav / Glowinski, R. / Lazarov, Raytcho / Nataf, Frédéric / Neittaanmaki, P. / Bonito, Andrea / Quarteroni, Alfio / Guzman, Johnny / Rannacher, Rolf / Repin, Sergey I. / Shi, Zhong-ci / Tyrtyshnikov, Eugene E. / Zou, Jun / Simoncini, Valeria / Reusken, Arnold

4 Issues per year


IMPACT FACTOR 2015: 0.552
5-year IMPACT FACTOR: 2.203

SCImago Journal Rank (SJR) 2015: 2.152
Source Normalized Impact per Paper (SNIP) 2015: 3.045
Impact per Publication (IPP) 2015: 3.022

Mathematical Citation Quotient (MCQ) 2015: 1.17

Online
ISSN
1569-3953
See all formats and pricing
Volume 12, Issue 4 (Nov 2004)

Issues

An overlapping additive Schwarz preconditioner for boundary element approximations to the Laplace screen and Lamé crack problems

T. Tran
  • School of Mathematics, University of New South Wales, Sydney 2052, Australia
/ E.P. Stephan
  • Institut für Angewandte Mathematik, University of Hannover, 30167 Hannover, Germany

We study a two-level overlapping additive Schwarz preconditioner for the h-version of the Galerkin boundary element method when used to solve hypersingular integral equations of the first kind on an open surface in These integral equations result from Neumann problems for the Laplace and Lamé equations in the exterior of the surface. We prove that the condition number of the preconditioned system is bounded by O(1 + log2(H/δ)), where H denotes the diameter of the subdomains and δ the size of the overlap.

Key Words: Galerkin boundary element method,; h version,; additive Schwarz,; overlapping,; preconditioned conjugate gradient

About the article

Published in Print: 2004-11-01


Citation Information: Journal of Numerical Mathematics jnma, ISSN (Online) 1569-3953, ISSN (Print) 1570-2820, DOI: https://doi.org/10.1515/1569395042571265. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Ralf Hiptmair and Shipeng Mao
BIT Numerical Mathematics, 2012, Volume 52, Number 3, Page 661
[3]
Duong Pham, Thanh Tran, and Simon Crothers
Advances in Computational Mathematics, 2012, Volume 37, Number 1, Page 93
[5]
T. Tran, Q. T. Le Gia, I. H. Sloan, and E. P. Stephan
Numerische Mathematik, 2010, Volume 115, Number 1, Page 141

Comments (0)

Please log in or register to comment.
Log in